# SDR AALA970494

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Sys B Nr 1
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DFW - FLT 440 - AFTER TAKEOFF DFW, DURING INITIAL CLIMB-OUT, LOST HYDRAULIC SYSTEM B.  ACCOMPLISHED ABNORMAL PROCEDURES FOR LOSS OF SYSTEM B-HYDRAULICS AND DUMPED FUEL.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC SYSTEM B NR 1 PUMP.  SERVICED HYDRAULIC SYSTEM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  HYDRAULIC PUMP REPLACED DUE SPLIT CASE AND THREE NUTS AND STUDS MISSING.  (M)
